# SDR DALA2023111409388

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 137,419 hours, 19,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 2L DOOR WILL NOT ARM WHEN DOOR WAS CLOSED. CORRECTIVE ACTION: REMOVED DOOR DEBRIS. OPS CHECK HANDLE. OPS CHECKS GOOD PER B767 AMM 52-11. (5025860)
